# SDR UPS01235278

- Difficulty date: February 28, 2001
- Submitted: March 14, 2001
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC14935088
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, STRINGER 18 LEFT CORRODED BETWEEN BS 440 TO BS 460.  REMOVED CORROSION ON STRINGER FLANGE.  FOUND OUT OF UNIT.  INSTALLED STRINGER REPAIR.
